Periodic solutions of a wave equation with concave and convex nonlinearities

T. Bartsch, Y. H. Ding, C. Lee

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)121-141
Number of pages21
JournalJournal of Differential Equations
Volume153
Issue number1
DOIs
Publication statusPublished - 1999 Mar 20

Fingerprint

Wave equation
Periodic Solution
Nonlinearity

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{6dabcb27c9754d1aa23dc3fb1c410a8b,
title = "Periodic solutions of a wave equation with concave and convex nonlinearities",
author = "T. Bartsch and Ding, {Y. H.} and C. Lee",
year = "1999",
month = "3",
day = "20",
doi = "10.1006/jdeq.1998.3551",
language = "English",
volume = "153",
pages = "121--141",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

Periodic solutions of a wave equation with concave and convex nonlinearities. / Bartsch, T.; Ding, Y. H.; Lee, C.

In: Journal of Differential Equations, Vol. 153, No. 1, 20.03.1999, p. 121-141.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Periodic solutions of a wave equation with concave and convex nonlinearities

AU - Bartsch, T.

AU - Ding, Y. H.

AU - Lee, C.

PY - 1999/3/20

Y1 - 1999/3/20

UR - http://www.scopus.com/inward/record.url?scp=0033586171&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033586171&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1998.3551

DO - 10.1006/jdeq.1998.3551

M3 - Article

AN - SCOPUS:0033586171

VL - 153

SP - 121

EP - 141

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -